# SDR 102203WHR

- Difficulty date: October 22, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N1904W
- Make and model: Gulstm GIV
- Aircraft serial: 1237
- Aircraft time: 5,474 hours, 3,158 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 1159SCB2022
- Part serial: 010004
- Condition: Debonded
- Location: Cargo Door
- Part time: 609 hours, 380 cycles
- Component: Baggage Door, Gulstm
- Component part number: 1159B200461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHEN THEY PULLED THE POWER BACK FOR DESCENT, THE CABIN ALTITUDE WOULD CLIMB. INCREASED THE POWER AND THE CABIN WOULD STABILIZE.  FOUND THE 1159SCB202-2 BAGGAGE DOOR SEAL BATCH NR 01-0004.  UNIT FAILED AT THE MOLD LINE WHERE THE INFLATION TUBE JOINS THE SEAL. APPEARS THAT THE ADHESIVE DID NOT HOLD THE SEAL TOGETHER.  THIS IS ONE OF THE NEW SILICON SEALS. THEY DO NOT SEEM TO BE HOLDING UP AS WELL AS THE OLD STYLE SEALS.
